# SDR QXEA2012121101646

- Difficulty date: December 11, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER WING LANDING FOR ACCESS PANEL 521BT HAS AREAS OF CORROSION. REMOVED CORROSION FROM LANDING IAW RD 8/4-57-441.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1 MIN REMAINING THICKNESS .168" REF NTM 51-00-04-910-801 PT 1.  FOUND OUT OF LIMITS IAW RD 8/4-57-441.  ALODINED AND PRIMED IAW SRM 51-21-10-02-01 AND 51-25-40-02-01.  DAMAGE FOUND TO BE IN LIMITS RD 8/4-57-1972. COMPLIED WITH TC RD 8/4-57-1972.
